# SDR HEEA955557

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 6607190A
- Condition: Defective
- Location: Oil Press Warn
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

T-OIL LIGHT WILL NOT ILLUMINATE. REPLACED WITH SERVICEABLE PRESS. SWITCH.
